# SDR FDEA201810102956

- Difficulty date: October 10, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CREASE BEAM EVIDENCE OF CORROSION ON UPPER SURFACE AT   NUMEROUS LOCATIONS BS900 TO BS 1040 RBL 64 CORROSION REMOVED AND FOUND TO BE OUTSIDE OF LIMITS IAW SRM 53-40-13-1A DETAIL VII.  CREASE IBEAM INBOARD CHORD TO BE REPLACED IAW SRM.51-40-02 REV 125 AND BOEING   DWG# 144N5152
